The maximum principle for a certain class of difference boundary value problems

P. Holnicki

Mathematica Applicanda (1976)

  • Volume: 4, Issue: 8
  • ISSN: 1730-2668

Abstract

top
A maximum principle is derived for a class of boundary value problems for finite difference operators of hyperbolic type.

How to cite

top

P. Holnicki. "The maximum principle for a certain class of difference boundary value problems." Mathematica Applicanda 4.8 (1976): null. <http://eudml.org/doc/292819>.

@article{P1976,
abstract = {A maximum principle is derived for a class of boundary value problems for finite difference operators of hyperbolic type.},
author = {P. Holnicki},
journal = {Mathematica Applicanda},
keywords = {},
language = {eng},
number = {8},
pages = {null},
title = {The maximum principle for a certain class of difference boundary value problems},
url = {http://eudml.org/doc/292819},
volume = {4},
year = {1976},
}

TY - JOUR
AU - P. Holnicki
TI - The maximum principle for a certain class of difference boundary value problems
JO - Mathematica Applicanda
PY - 1976
VL - 4
IS - 8
SP - null
AB - A maximum principle is derived for a class of boundary value problems for finite difference operators of hyperbolic type.
LA - eng
KW -
UR - http://eudml.org/doc/292819
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.